# SDR FDEA201211154038

- Difficulty date: November 15, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 83,422 hours, 34,966 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: ALC70082
- Condition: Cracked
- Location: Zone 300
- Part time: 83,422 hours, 34,966 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE OF HORIZONTAL STAB REAR SPAR VERTICAL TANG HAS A CRACK EMANATING FROM FASTENER HOLE, UPPER ROW SECOND OTBD APPROX .375" LONG. (MKD) NEED TO COMPLY WITH WORK CARD STEP 8 B IN WORK CARD INSTRUCTIONS 55X1203ALI-P4 SEQ 140 STOP DRILLED CRACK WITH .250 HOLE IN VERTICAL TANG ONLY.  REPAIRED IAW EA 8-5510-163774.   PART 2 TO BE ACCOMPLISHED AT OR BELOW EVERY 250 FLIGHT CYCLES.
